# SDR WI5R2019090400001

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: General aviation
- Aircraft: N952SP
- Make and model: Raythn 390
- Aircraft serial: 0260
- Engine: Wilint FJ442A
- Engine time: 1,944 hours, 1,482 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Hpt
- Part time: 1,944 hours, 1,482 cycles
- Component: Hp Turbine Disk, Wilint
- Component part number: 67093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RETURNED TO REPAIR STATION AFTER FIELD REPORT OF "AFTER TAKE OFF ROLL, LOUD GRINDING NOISE FROM ENGINE AND ENGINE SHUTDOWN. ENGINE N1 WILL NOT ROTATE BY HAND."  DISASSEMBLY IN THE REPAIR STATION FOUND SEVERAL COMPONENTS DAMAGED AND AN INVESTIGATION CONTINUES TO DETERMINE ROOT CAUSE.  DAMAGED COMPONENTS INCLUDED THE HPT ASSEMBLY - MISSING FULL HPT BLADE AND DISK POST.
